Alert archive / Michigan / River Flood Warnings in 2018
River Flood Warning 2, NWS Marquette, MI
NWS Marquette, MI issued this river flood warning at Jun 15, 2018, 8:24 PM CDT for Gogebic County, Michigan. It took effect at Jun 16, 2018, 7:00 AM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2018, 8:24 PM CDT (01:24 UTC)
- In effect from
- Jun 16, 2018, 7:00 AM CDT
- Expired
- Jun 17, 2018, 4:07 PM CDT
- In force
- 33 hr
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gogebic County, MI
The radar
The Duluth radar (KDLH), 168 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Bessemer (BESM4).
- Action stage
- 9.5 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04031000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
664
WGUS43 KMQT 160124
FLWMQT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Marquette MI
924 PM EDT Fri Jun 15 2018
...The National Weather Service in Marquette has issued a Flood
Warning for the following rivers in Upper Michigan...
Black River near Bessemer affecting Gogebic County
.Heavy rainfall that occurred during the day Friday has resulted in
significant water level rises on the Black River near Bessemer.
Additional rainfall expected during the night will likely cause the
river to rise to flood stage or to just above flood stage Saturday
morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Even 6 inches of fast moving flood water can knock
you off your feet...and a depth of 2 feet will float your car. Never
try to walk...swim...or drive through such swift water. If you come
upon flood waters...stop...turn around and go another way.
additional weather and river information is available at
www.weather.gov/mqt
The next statement will be issued Saturday morning.
&&
MIC053-161523-
/O.NEW.KMQT.FL.W.0002.180616T1200Z-180617T0400Z/
/BESM4.1.ER.180616T1200Z.180616T1800Z.180617T0000Z.NO/
824 PM CDT Fri Jun 15 2018
The National Weather Service in Marquette has issued a
* Flood Warning for
The Black River near Bessemer.
* from Saturday morning to late Saturday night.
* At 8:00 PM Friday the stage was 7.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday morning and continue
to rise to near 10.1 feet by early Saturday afternoon. The river
will fall below flood stage Saturday evening.
* At 10.0 feet...Which is flood stage...water impacts low lying areas
of properties along Black River Road and Hedberg Road.
&&
LAT...LON 4649 9000 4649 9014 4665 9010 4667 9005
4669 9000 4657 8998
$$
Rolfson3 follow-up statements
689
WGUS83 KMQT 161333
FLSMQT
Flood Statement
National Weather Service Marquette MI
933 AM EDT Sat Jun 16 2018
...The Flood Warning continues for the following rivers in Upper
Michigan...
Black River near Bessemer affecting Gogebic County
.Heavy rainfall that occurred during the day on Friday has resulted in
significant water level rises on the Black River near Bessemer.
Additional rainfall is expected through Saturday and Sunday. The river
is expected to rise to near flood stage by late Saturday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Even 6 inches of fast moving flood water can knock
you off your feet...and a depth of 2 feet will float your car. Never
try to walk...swim...or drive through such swift water. If you come
upon flood waters...stop...turn around and go another way.
additional weather and river information is available at
www.weather.gov/mqt
The next statement will be issued by Sunday morning.
&&
MIC053-170332-
/O.EXT.KMQT.FL.W.0002.000000T0000Z-180618T1200Z/
/BESM4.1.ER.180617T0600Z.180617T0600Z.180617T1200Z.NO/
833 AM CDT Sat Jun 16 2018
The Flood Warning continues for
The Black River near Bessemer.
* until Monday morning.
* At 8:00 AM Saturday the stage was 7.5 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage of
10.0 feet late Saturday night. The river is expected to fall below
flood stage on Sunday afternoon. Additional rises are possible.
* At 10.0 feet...Which is flood stage...water impacts low lying areas
of properties along Black River Road and Hedberg Road.
&&
LAT...LON 4649 9000 4649 9014 4665 9010 4667 9005
4669 9000 4657 8998
$$
JSS526
WGUS83 KMQT 162230
FLSMQT
Flood Statement
National Weather Service Marquette MI
630 PM EDT Sat Jun 16 2018
...The Flood Warning continues for the following rivers in Upper
Michigan...
Black River near Bessemer affecting Gogebic County
.Heavy rainfall that occurred during the day on Friday and again early
today has resulted in significant water level rises on the Black River
near Bessemer. Additional rainfall is expected through Sunday. The
river is expected to rise to near flood stage by early Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Even 6 inches of fast moving flood water can knock
you off your feet...and a depth of 2 feet will float your car. Never
try to walk...swim...or drive through such swift water. If you come
upon flood waters...stop...turn around and go another way.
additional weather and river information is available at
www.weather.gov/mqt
The next statement will be issued by **enter time***.
&&
MIC053-171230-
/O.CON.KMQT.FL.W.0002.000000T0000Z-180618T1800Z/
/BESM4.1.ER.180618T1200Z.180618T1200Z.180618T1800Z.NO/
530 PM CDT Sat Jun 16 2018
The Flood Warning continues for
The Black River near Bessemer.
* until Monday afternoon.
* At 5:00 PM Saturday the stage was 7.2 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage Monday
morning.
* At 10.0 feet...Which is flood stage...water impacts low lying areas
of properties along Black River Road and Hedberg Road.
&&
LAT...LON 4649 9000 4649 9014 4665 9010 4667 9005
4669 9000 4657 8998
$$369
WGUS83 KMQT 172107
FLSMQT
Flood Statement
National Weather Service Marquette MI
507 PM EDT Sun Jun 17 2018
...The Flood Warning has been cancelled and downgraded to a Flood
Advisory for the following rivers in Upper Michigan...
Black River near Bessemer affecting Gogebic County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Even 6 inches of fast moving flood water can knock
you off your feet...and a depth of 2 feet will float your car. Never
try to walk...swim...or drive through such swift water. If you come
upon flood waters...stop...turn around and go another way.
additional weather and river information is available at
www.weather.gov/mqt
The next statement will be issued by **enter time***.
&&
MIC053-172137-
/O.CAN.KMQT.FL.W.0002.000000T0000Z-180618T1800Z/
/BESM4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
407 PM CDT Sun Jun 17 2018
The Flood Warning is cancelled for
The Black River near Bessemer.
* At 3:00 PM Sunday the stage was 7.2 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* At 10.0 feet...Which is flood stage...water impacts low lying areas
of properties along Black River Road and Hedberg Road.
&&
LAT...LON 4649 9000 4649 9014 4665 9010 4667 9005
4669 9000 4657 8998
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this river flood warning went out at Jun 15, 6:50 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 15, 6:50 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Marquette MI 750 PM EDT Fri Jun 15 2018 .SHORT TERM...(This evening through Saturday) Issued at 447 PM EDT FRI JUN 15 2018 WV imagery and RAP analysis indicated a mid/upper level trough over the wrn CONUS and a ridge from the lower MS valley to the wrn Great Lakes resulting in sw flow from the plains to wrn Lake Superior. At the surface, a trough extended from ne Manitoba into wrn MN with a warm front from w cntrl MN to sw WI. The 1000-850mb theta-e ridge through the upper MS valley along with with 25-35 knot 850 mb winds provided plenty of instability with MUCAPE values to 3k J/Kg to support clusters of shra/tsra near the top of the ridge from nw WI around KIWD. The heaviest rain earlier today also remained near far wrn Upper Michigan where rainfall reports/estimates were in the 2-4 inch range. The brief bout of strong sse winds behind the initial area of convection due to a wake low/gravity wave have also diminished. Tonight, into this evening, expect that the shra/tsra will remain continue to slide ese from nw WI given the alignment of the low level jet inflow and position of the CAPE gradient. By the overnight, there is more uncertainty as additional tsra development is likely over nrn MN to wrn Lake Superior as a shortwave trough moving out of the Dakotas approaches the region and the low level jet strengthens. Confidence in the location of tsra development and eventual path is still low but most short-range model guidance suggests that wrn Upper Michigan will again see the greater tsra chances. With very high PWAT values in the 1.5-2.0 inch range remaining over the region, the main hazard will again be heavy rain with the potential for some small hail and higher wind gusts with the strongest tsra clusters. A Flash Flood Watch was issued for the far west where the ground is already saturated and stream levels are high and where the threat of additional heavy rainfall is also significant. Saturday, confidence in any details with convection development remains below average as the impacts of convection earlier in day (the amount of cloud cover/instability and outflow boundaries) will have a significant influence on later evolution. Shra/tsra chances will linger through the entire day even though most of the day may not see any pcpn. High temps may also be reduced by leftover clouds/pcpn. Nevertheless, very warm and humid conditions are expected with highs to the lower 80s and dewpoints into the upper 60s. .LONG TERM...(Saturday night through Friday) Issued at 457 PM EDT FRI JUN 15 2018 Models suggest that a slowly progressive northern stream pattern will prevail into next week. This will leave Upper Michigan on the periphery of the mid/upper level srn stream ridge through the weekend until a shortwave trough moving through nrn Ontario helps push the sfc frontal boundary to the south. Mainly nw flow will then prevail through the rest of the week as a trough develops over ern Canada. Saturday night through Sunday night, the potential for additional rounds of more widespread shra/tsra is expected as the sfc boundary sags into the region, especially later Sunday into Sunday night. One or more shortwaves or sfc waves may also enhance the possibility for heavy rain as high PWATS remain over the region. Monday, the frontal boundary is expected to sag to the south of Upper Michigan, taking the higher shra/tsra chances with it as rain should diminish from north to south. Clouds and lingering rain will limit high temps to the 60s to lower 70s. Tue-Fri, drier air will move back into the region as sfc high pres builds in from the plains and s cntrl Canada dropping dewpoints back into the 40s. Temps will remain near or slightly above normal. There may be a chance for some lighter showers with any weak clipper shrtwvs that brush the area. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 749 PM EDT FRI JUN 15 2018 Upslope southerly winds in the wake of earlier pcpn may support ocnl low MVFR cigs at KSAW this evening. In addition, recent development of upslope easterly winds at KCMX could lead to IFR cigs at times, but confidence is low for that to occur. Otherwise, VFR conditions should generally prevail at KIWD/KCMX/KSAW thru this fcst period. However, clusters of shra/tsra will be roaming the Upper Lakes region and may impact the terminals at times thru Sat. Confidence in location and timing of these shra/tsra are low, but it appears late tonight and Sat morning may be a time period where the terminals may be impacted. If so, MVFR/IFR conditions will be possible. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 458 PM EDT FRI JUN 15 2018 Winds will generally remain between 10 to 20 knots through the end of the weekend. However, additional areas of showers and thunderstorms through Sunday night may result in some very gusty erratic winds, maybe even as high as 35 knots for a brief period. Winds will relax into early next week with speeds generally around or less than 15 knots, with perhaps a brief uptick towards 20 knots on Monday. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... Flash Flood Watch through Saturday morning for MIZ002-009. Lake Superior... None. Lake Michigan... None. && SHORT TERM...JLB LONG TERM...JLB AVIATION...Rolfson MARINE...JLB
Hazardous weather outlook, Jun 15, 4:08 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 508 PM EDT Fri Jun 15 2018 MIZ001>007-009>014-084-085-162115- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 508 PM EDT Fri Jun 15 2018 /408 PM CDT Fri Jun 15 2018/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight There is a chance of thunderstorms through tonight. A few storms could be severe with large hail and damaging winds. A few storms could also produce heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorm chances continue through Monday. There is potential for strong to severe storms Saturday through Sunday night with large hail and damaging wind gusts the primary threat. Heavy rain will be possible over west and central Upper Michigan through the weekend with any stronger or persistent thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LSZ162-240>251-263>267-162115- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 508 PM EDT Fri Jun 15 2018 /408 PM CDT Fri Jun 15 2018/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight There is a chance of thunderstorms through tonight. A few storms could be severe and could contain large hail and damaging wind gusts. A few storms could also produce heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a potential for strong to severe storms Saturday through Sunday night with large hail and damaging wind gusts the primary threat. Heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LMZ221-248-250-162115- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 508 PM EDT Fri Jun 15 2018 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight There is a chance of thunderstorms through tonight. A few storms could be severe and could contain large hail and damaging wind gusts. A few storms could also produce heavy rainfall. Dense fog is expected tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Dense fog is expected through Saturday night. Thunderstorm chances continue through Monday. There is potential for strong to severe storms Saturday through Sunday night with large hail and damaging wind gusts the primary threat. Heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. JLB
In the hours before
Local storm report, Jun 15, 2:38 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
338 PM EDT FRI JUN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG 2 WSW TROWBRIDGE PARK 46.55N 87.47W
06/15/2018 MARQUETTE MI PUBLIC
PICTURE RECEIVED OF DOWNED TREE.
&&
RJCLocal storm report, Jun 15, 2:39 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
339 PM EDT FRI JUN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HEAVY RAIN 1 ESE ROCKLAND 46.72N 89.15W
06/15/2018 M3.31 INCH ONTONAGON MI MESONET
MESONET STATION MC027, 1 ESE ROCKLAND.
1222 PM HEAVY RAIN 1 ESE ROCKLAND 46.72N 89.15W
06/15/2018 M3.16 INCH ONTONAGON MI MESONET
MESONET STATION MC027, 1 ESE ROCKLAND.
0137 PM HEAVY RAIN WAKEFIELD 46.48N 89.95W
06/15/2018 M2.94 INCH GOGEBIC MI MESONET
MESONET STATION MC026, WAKEFIELD.
1222 PM HEAVY RAIN WAKEFIELD 46.48N 89.95W
06/15/2018 M2.90 INCH GOGEBIC MI MESONET
MESONET STATION MC026, WAKEFIELD.
0134 PM HEAVY RAIN 1 E TROUT CREEK 46.48N 88.99W
06/15/2018 M2.70 INCH HOUGHTON MI MESONET
MESONET STATION MC028, 1 E TROUT CREEK.
0201 PM HEAVY RAIN 6 ESE WAKEFIELD 46.44N 89.83W
06/15/2018 M2.12 INCH GOGEBIC MI MESONET
MESONET STATION WKFM4, 6 ESE WAKEFIELD.
1201 PM HEAVY RAIN 6 ESE WAKEFIELD 46.44N 89.83W
06/15/2018 M2.07 INCH GOGEBIC MI MESONET
MESONET STATION WKFM4, 6 ESE WAKEFIELD.
0842 AM HEAVY RAIN IRONWOOD 46.45N 90.15W
06/15/2018 U2.00 INCH GOGEBIC MI PUBLIC
MEDIA REPORTS MINOR STREET FLOODING IN
IRONWOOD.
1134 AM HEAVY RAIN 1 E TROUT CREEK 46.48N 88.99W
06/15/2018 M1.85 INCH HOUGHTON MI MESONET
MESONET STATION MC028, 1 E TROUT CREEK.
0133 PM HEAVY RAIN 1 WSW TWIN LAKES 46.88N 88.86W
06/15/2018 M1.81 INCH HOUGHTON MI MESONET
MESONET STATION MC008, 1 WSW TWIN LAKES.
0922 AM HEAVY RAIN WAKEFIELD 46.48N 89.95W
06/15/2018 M1.63 INCH GOGEBIC MI MESONET
MESONET STATION MC026, WAKEFIELD.
0800 AM HEAVY RAIN IRONWOOD WWTP 46.47N 90.18W
06/15/2018 M1.57 INCH GOGEBIC MI CO-OP OBSERVER
CO-OP OBSERVER STATION IRMM4, IRONWOOD WWTP.
1133 AM HEAVY RAIN 1 WSW TWIN LAKES 46.88N 88.86W
06/15/2018 M1.37 INCH HOUGHTON MI MESONET
MESONET STATION MC008, 1 WSW TWIN LAKES.
0922 AM HEAVY RAIN 1 ESE ROCKLAND 46.72N 89.15W
06/15/2018 M1.28 INCH ONTONAGON MI MESONET
MESONET STATION MC027, 1 ESE ROCKLAND.
0232 PM HEAVY RAIN MICHIGAMME 46.54N 88.13W
06/15/2018 M1.26 INCH BARAGA MI MESONET
MESONET STATION MC013, MICHIGAMME.
0245 PM HEAVY RAIN 5 ESE PAULDING 46.36N 89.08W
06/15/2018 M1.21 INCH ONTONAGON MI MESONET
MESONET STATION PAUM4, 5 ESE PAULDING.
0137 PM HEAVY RAIN WATERSMEET 46.27N 89.17W
06/15/2018 M1.20 INCH GOGEBIC MI MESONET
MESONET STATION WMTM4, WATERSMEET.
0145 PM HEAVY RAIN 5 ESE PAULDING 46.36N 89.08W
06/15/2018 M1.20 INCH ONTONAGON MI MESONET
MESONET STATION PAUM4, 5 ESE PAULDING.
0919 AM HEAVY RAIN 1 E TROUT CREEK 46.48N 88.99W
06/15/2018 M1.19 INCH HOUGHTON MI MESONET
MESONET STATION MC028, 1 E TROUT CREEK.
0132 PM HEAVY RAIN MICHIGAMME 46.54N 88.13W
06/15/2018 M1.13 INCH BARAGA MI MESONET
MESONET STATION MC013, MICHIGAMME.
0901 AM HEAVY RAIN 6 ESE WAKEFIELD 46.44N 89.83W
06/15/2018 M1.09 INCH GOGEBIC MI MESONET
MESONET STATION WKFM4, 6 ESE WAKEFIELD.
1219 PM HEAVY RAIN 2 NE ARNHEIM 46.95N 88.45W
06/15/2018 M1.04 INCH HOUGHTON MI MESONET
MESONET STATION MC031, 2 NE ARNHEIM.
0134 PM HEAVY RAIN 2 NE ARNHEIM 46.95N 88.45W
06/15/2018 M1.04 INCH HOUGHTON MI MESONET
MESONET STATION MC031, 2 NE ARNHEIM.
1237 PM HEAVY RAIN WATERSMEET 46.27N 89.17W
06/15/2018 M1.04 INCH GOGEBIC MI MESONET
MESONET STATION WMTM4, WATERSMEET.
0233 PM HEAVY RAIN 6 E MASS CITY 46.77N 88.95W
06/15/2018 M1.02 INCH ONTONAGON MI MESONET
MESONET STATION MC029, 6 E MASS CITY.
0133 PM HEAVY RAIN 6 E MASS CITY 46.77N 88.95W
06/15/2018 M1.00 INCH ONTONAGON MI MESONET
MESONET STATION MC029, 6 E MASS CITY.
&&
RJCLocal storm report, Jun 15, 2:41 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
341 PM EDT FRI JUN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM NON-TSTM WND GST SAWYER AIRPORT 46.35N 87.40W
06/15/2018 M48 MPH MARQUETTE MI AWOS
AWOS STATION SAW, SAWYER AIRPORT.
1000 AM NON-TSTM WND GST ROCK OF AGES ISLE ROYA 47.87N 89.31W
06/15/2018 M45 MPH LSZ263 MI BUOY
BUOY STATION ROAM4, ROCK OF AGES ISLE
ROYALE.
0205 PM NON-TSTM WND GST 2 WNW KIVA 46.27N 87.12W
06/15/2018 M43 MPH MARQUETTE MI MESONET
MESONET STATION MC037, 2 WNW KIVA.
0148 PM NON-TSTM WND GST MARQUETTE 46.54N 87.40W
06/15/2018 M43 MPH MARQUETTE MI MESONET
MESONET STATION E7933, MARQUETTE.
0153 PM NON-TSTM WND GST MARQUETTE 46.54N 87.40W
06/15/2018 M43 MPH MARQUETTE MI MESONET
MESONET STATION E7933, MARQUETTE.
0154 PM NON-TSTM WND GST MARQUETTE COAST GUARD 46.55N 87.38W
06/15/2018 M43 MPH MARQUETTE MI BUOY
BUOY STATION MCGM4, MARQUETTE COAST GUARD.
1100 AM NON-TSTM WND GST PASSAGE ISLAND ISLE RO 48.22N 88.37W
06/15/2018 M43 MPH LSZ264 MI BUOY
BUOY STATION PILM4, PASSAGE ISLAND ISLE
ROYALE.
1100 AM NON-TSTM WND GST PASSAGE ISLAND ISLE RO 48.22N 88.37W
06/15/2018 M43 MPH LSZ264 MI BUOY
BUOY STATION PILM4, PASSAGE ISLAND ISLE
ROYALE.
1222 PM NON-TSTM WND GST 1 ESE ROCKLAND 46.72N 89.15W
06/15/2018 M40 MPH ONTONAGON MI MESONET
MESONET STATION MC027, 1 ESE ROCKLAND.
0100 PM NON-TSTM WND GST STANNARD ROCK 47.18N 87.22W
06/15/2018 M40 MPH LSZ266 MI BUOY
BUOY STATION STDM4, STANNARD ROCK.
0834 AM NON-TSTM WND GST 1 E TROUT CREEK 46.48N 88.99W
06/15/2018 M39 MPH HOUGHTON MI MESONET
MESONET STATION MC028, 1 E TROUT CREEK.
1148 AM NON-TSTM WND GST COPPER HARBOR 47.47N 87.88W
06/15/2018 M39 MPH KEWEENAW MI ASOS
ASOS STATION P59, COPPER HARBOR.
0128 PM NON-TSTM WND GST MARQUETTE 46.54N 87.40W
06/15/2018 M39 MPH MARQUETTE MI MESONET
MESONET STATION E7933, MARQUETTE.
1220 PM NON-TSTM WND GST 6 ESE CHASSELL 47.00N 88.40W
06/15/2018 M38 MPH HOUGHTON MI BUOY
BUOY STATION 45025, 6 ESE CHASSELL.
0222 PM NON-TSTM WND GST MARQUETTE 46.55N 87.39W
06/15/2018 M38 MPH MARQUETTE MI MESONET
MESONET STATION E1298, MARQUETTE.
1219 PM NON-TSTM WND GST 2 NE ARNHEIM 46.95N 88.45W
06/15/2018 M38 MPH HOUGHTON MI MESONET
MESONET STATION MC031, 2 NE ARNHEIM.
1220 PM NON-TSTM WND GST 6 ESE CHASSELL 47.00N 88.40W
06/15/2018 M38 MPH HOUGHTON MI BUOY
BUOY STATION 45025, 6 ESE CHASSELL.
0220 PM NON-TSTM WND GST MUNISING 46.41N 86.65W
06/15/2018 M37 MPH ALGER MI ASOS
ASOS STATION P53, MUNISING.
0229 PM NON-TSTM WND GST 2 SSW TRENARY 46.16N 86.98W
06/15/2018 M36 MPH ALGER MI MESONET
MESONET STATION MC036, 2 SSW TRENARY.
1110 AM NON-TSTM WND GST 7 WNW CALUMET 47.30N 88.60W
06/15/2018 M36 MPH LSZ243 MI BUOY
BUOY STATION 45023, 7 WNW CALUMET.
1150 AM NON-TSTM WND GST IRONWOOD AIRPORT 46.53N 90.13W
06/15/2018 M36 MPH GOGEBIC MI AWOS
AWOS STATION IWD, IRONWOOD AIRPORT.
1138 AM NON-TSTM WND GST HOUGHTON CO. AIRPORT 47.17N 88.49W
06/15/2018 M35 MPH HOUGHTON MI ASOS
ASOS STATION CMX, HOUGHTON CO. AIRPORT.
0107 PM NON-TSTM WND GST WAKEFIELD 46.48N 89.95W
06/15/2018 M35 MPH GOGEBIC MI MESONET
MESONET STATION MC026, WAKEFIELD.
0202 PM NON-TSTM WND GST 3 WSW SHOT POINT 46.49N 87.23W
06/15/2018 M35 MPH MARQUETTE MI MESONET
MESONET STATION MC001, 3 WSW SHOT POINT.
0202 PM NON-TSTM WND GST AU TRAIN 46.43N 86.84W
06/15/2018 M35 MPH ALGER MI MESONET
MESONET STATION MC002, AU TRAIN.
&&
RJCSpecial weather statement, Jun 15, 3:10 PM CDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Marquette MI
310 PM CDT FRI JUN 15 2018
MIZ009-152100-
Gogebic MI-
310 PM CDT FRI JUN 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOGEBIC COUNTY UNTIL 400
PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Wakefield, or 9 miles southeast of Ironwood,
moving southeast at 25 mph.
Wind gusts up 40 to 50 mph will be possible with this storm.
Locations impacted include...
Bessemer, Wakefield, Marenisco, Presque Isle Reservoir, Chaney Lake
and Pomeroy Lake.
LAT...LON 4653 9002 4626 8943 4621 8948 4633 9011
4642 9016
TIME...MOT...LOC 2009Z 306DEG 23KT 4638 8999
RitzmanSpecial weather statement, Jun 15, 3:38 PM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Marquette MI
338 PM CDT FRI JUN 15 2018
MIZ009-152130-
Gogebic MI-
338 PM CDT FRI JUN 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOGEBIC COUNTY UNTIL
430 PM CDT...
At 337 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marenisco, or 25 miles east of Ironwood, moving southeast at 35 mph.
Wind gusts of 40 mph will be possible with this storm.
Locations impacted include...
Marenisco, Thousand Island Lake, Presque Isle Reservoir and Pomeroy
Lake.
LAT...LON 4648 8970 4637 8937 4633 8936 4634 8927
4632 8922 4618 8931 4623 8960 4636 8980
TIME...MOT...LOC 2037Z 302DEG 31KT 4637 8964
RitzmanThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:39 AM CDT | Special Weather Statement | MQT | Ontonagon | 51 min |
| Jun 16, 1:45 AM CDT | Severe Thunderstorm Warning | MQT | Houghton, Ontonagon | 27 min |
| Jun 16, 1:58 AM CDT | Special Weather Statement | MQT | Ontonagon | 47 min |
| Jun 16, 4:35 AM CDT | Special Weather Statement | MQT | Marquette | 40 min |
| Jun 16, 4:48 AM CDT | Special Marine Warning | MQT | 42 min | |
| Jun 16, 4:57 AM CDT | Special Weather Statement | MQT | Delta | 48 min |
| Jun 16, 5:14 AM CDT | Special Weather Statement | MQT | Delta | 46 min |
| Jun 16, 5:18 AM CDT | Special Marine Warning | MQT | 30 min | |
| Jun 16, 5:25 AM CDT | Severe Thunderstorm Warning | MQT | Marquette | 35 min |
| Jun 16, 5:41 AM CDT | Severe Thunderstorm Warning | MQT | Alger, Delta | 49 min |
| Jun 16, 5:46 AM CDT | Special Marine Warning | MQT | 24 min | |
| Jun 16, 6:31 AM CDT | Special Weather Statement | MQT | Delta | 44 min |
| Jun 16, 6:37 AM CDT | Special Weather Statement | MQT | Delta | 38 min |
| Jun 16, 7:13 AM CDT | Special Marine Warning | MQT | 50 min | |
| Jun 16, 7:17 AM CDT | Severe Thunderstorm Warning | MQT | Delta | 43 min |
| Jun 16, 7:24 AM CDT | Special Marine Warning | MQT | 86 min | |
| Jun 16, 7:55 AM CDT | Special Weather Statement | MQT | Delta | 50 min |
| Jun 16, 8:14 AM CDT | Special Marine Warning | MQT | 61 min | |
| Jun 16, 8:17 AM CDT | Areal Flood Advisory | MQT | Delta, Menominee | 3 hr |
| Jun 16, 8:40 AM CDT | Special Weather Statement | MQT | Iron | 50 min |
| Jun 16, 10:16 AM CDT | Special Marine Warning | MQT | 59 min | |
| Jun 16, 10:22 AM CDT | Areal Flood Warning | MQT | Gogebic | 3 hr |
| Jun 16, 10:33 AM CDT | Special Weather Statement | MQT | Menominee | 42 min |
| Jun 16, 10:38 AM CDT | Areal Flood Advisory | MQT | Delta, Dickinson, Menominee | 4 hr |
| Jun 16, 11:28 AM CDT | Flash Flood Warning | MQT | Dickinson, Menominee | 3 hr |
| Jun 16, 12:26 PM CDT | Special Marine Warning | MQT | 64 min | |
| Jun 16, 12:40 PM CDT | Special Marine Warning | MQT | 35 min | |
| Jun 16, 1:13 PM CDT | Special Marine Warning | MQT | 32 min | |
| Jun 16, 2:24 PM CDT | Special Marine Warning | MQT | 96 min |
Nearby
River Flood Warnings in Michigan, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.